ON SUPER EDGE-MAGIC DEFICIENCY OF ACYCLIC GRAPHS

2018 | Volume : 4 | Issue 1

Muhammed Imran , A.Q. Baig , Muhammad Kashif Shafiq, Rosian Hasni

United Arab Emirates University

Abstract : Let G = (V, E) be a finite, simple and undirected graph with jV(G)j = p and jE(G)j = q.A super edge-magic labeling of a graph G is a bijection f : V(G) U E(G) -> {1,2,..., p+q}, where f(V(G)) = {1, 2, ..., p} and there exists a constant c such that f(u) +

Keywords : Super edge-magic, deficiency, disjoint union, acyclic graph

MSC Numbers : 05C78


Article PreviewSubscribe to view Full Article

Go Back
Designed by Asort Technologies